Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/48301


Title: Order Statistics for Nonstationary Time series
Authors: 吳柏林
Wu, Berlin
Keywords: Nonstationary;autoregressive processes;absolute regularity;empirical distribution functions;order statistics
Date: 1993-12
Issue Date: 2010-11-12 12:15:08 (UTC+8)
Abstract: Order statistics has an important role in statistical inference. The main purpose of this paper is to investigate order statistics, and also explore its applications in the analysis of nonstationary time series. Our results show that linear functions of order statistics for a large class of time series are asymptotically normal. The methods of proof involve approximations of serially dependent random variables by independent ones. The problems of testing for the existence of a linear trend and the problem of testing randomness versus serial dependence are considered as applications.
Relation: Annals of the Institute of Statistical Mathematics,45(4),665-686
Data Type: article
DOI 連結: http://dx.doi.org/10.1007/BF00774780
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML175View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing